# SDR SWAA2021122345985

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ FWD FASTENER HOLE RBL 33 BETWEEN STA 312 AND 328 ; / [01] REMOVED FLOOR SUPPORT INTERCOSTAL RBL 33 BETWEEN STA 312 AND 328 INREF. B-737 700 SRM 51-40-02-0G; [02] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410U12 AS PER SRM 51-40-05-0G-0.; [03] VERIFIED. STEPS 1 AND 2; [04] RII OK TO INSTALL NEW INTERCOSTAL; [05] REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U12 AT MAIN CABIN RBL 33 BETWEEN STA 312 AND 328 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400; [06] VERIFIED STEP # 5.
